Back to Search
Start Over
Two solutions for Dirichlet double phase problems with variable exponents
- Source :
- Advanced Nonlinear Studies, Vol 24, Iss 3, Pp 734-747 (2024)
- Publication Year :
- 2024
- Publisher :
- De Gruyter, 2024.
-
Abstract
- This paper is devoted to the study of a double phase problem with variable exponents and Dirichlet boundary condition. Based on an abstract critical point theorem, we establish existence results under very general assumptions on the nonlinear term, such as a subcritical growth and a superlinear condition. In particular, we prove the existence of two bounded weak solutions with opposite energy sign and we state some special cases in which they turn out to be nonnegative.
Details
- Language :
- English
- ISSN :
- 21690375
- Volume :
- 24
- Issue :
- 3
- Database :
- Directory of Open Access Journals
- Journal :
- Advanced Nonlinear Studies
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.bc7809a21dfd47e882ffd9befac00131
- Document Type :
- article
- Full Text :
- https://doi.org/10.1515/ans-2023-0134